# SDR FDEA2019122093266

- Difficulty date: December 19, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,503 hours, 36,346 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS115060172
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS  935     29-02  8608     19DEC19  OAK  FACT  U  LOGPAGES:3152480  ON SHORT FINAL, FULLY CONFIGURED FOR LANDING WITH  GEAR DOWN AND F25, RECEIVED EICAS L HYD QTY  FOLLOWED BY L HYD PRESS INDICATIONS.  ON STATUS  PAGE, L HYD QTY INDICATED 0.09 RF.  STOPPED CLEAR  OF THE RUNWAY FOR TOW IN.   FACT 19DEC19 10:06   OAK U  AFTER INSPETION OF THE LEAK, FOUND HYD LINE FROM  NOSE LANDING GEAR  DOOR ACTUATOR WAS RUPTURE  REMOVED LINE AND INSTALLED  FLEX  LINE P/N  A2901118700000 REF SMP 20-10-10-4-0. SERVICE L/H  HDY SYS REF AMM 12-12-01-3. PRESS HDY SYS CYCLE  NOSE GEAR DOOR, LEAK CHECK GOOD.
